Search Results

There are 8825 results for: content related to: Bayesian information criterion for longitudinal and clustered data

  1. LMI stability conditions for uncertain rational nonlinear systems

    International Journal of Robust and Nonlinear Control

    Volume 24, Issue 18, December 2014, Pages: 3124–3169, A. Trofino and T.J.M. Dezuo

    Version of Record online : 15 JUL 2013, DOI: 10.1002/rnc.3047

  2. Canonical form of para-Hermitian pencils, generalized spectral factorization, and optimal control over frequency region

    International Journal of Robust and Nonlinear Control

    Volume 23, Issue 12, August 2013, Pages: 1301–1323, Jovan Stefanovski

    Version of Record online : 16 APR 2012, DOI: 10.1002/rnc.2820

  3. Robust reliable guaranteed cost control for uncertain T-S fuzzy neutral systems with interval time-varying delay and linear fractional perturbations

    Optimal Control Applications and Methods

    Volume 36, Issue 1, January/February 2015, Pages: 121–137, Chang-Hua Lien, Ker-Wei Yu, Hao-Chin Chang, Long-Yeu Chung and Jenq-Der Chen

    Version of Record online : 6 JAN 2014, DOI: 10.1002/oca.2107

  4. Discrete-time H −  ∕ H ∞  sensor fault detection observer design for nonlinear systems with parameter uncertainty

    International Journal of Robust and Nonlinear Control

    Volume 25, Issue 3, February 2015, Pages: 339–361, S. Aouaouda, M. Chadli, P. Shi and H.R. Karimi

    Version of Record online : 24 OCT 2013, DOI: 10.1002/rnc.3089

  5. Fault detection for discrete-time switched singular time-delay systems: an average dwell time approach

    International Journal of Adaptive Control and Signal Processing

    Volume 27, Issue 7, July 2013, Pages: 582–609, Jinxing Lin, Shumin Fei, Zhifeng Gao and Jie Ding

    Version of Record online : 22 AUG 2012, DOI: 10.1002/acs.2329

  6. Delay decomposition approach to state estimation of neural networks with mixed time-varying delays and Markovian jumping parameters

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 4, 15 March 2013, Pages: 395–412, S. Lakshmanan, V. Vembarasan and P. Balasubramaniam

    Version of Record online : 5 JUN 2012, DOI: 10.1002/mma.2597

  7. On parametrization of totally nonpositive matrices and applications

    Numerical Linear Algebra with Applications

    Volume 19, Issue 4, August 2012, Pages: 742–753, Rong Huang

    Version of Record online : 18 OCT 2011, DOI: 10.1002/nla.804

  8. A generalized robust H ∞  filtering for singular Markovian jump systems and its applications

    International Journal of Robust and Nonlinear Control

    Volume 24, Issue 18, December 2014, Pages: 3491–3507, Guoliang Wang, Peng Zhang and Qingling Zhang

    Version of Record online : 4 SEP 2013, DOI: 10.1002/rnc.3072

  9. The n-order rogue waves of Fokas–Lenells equation

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 6, April 2015, Pages: 1106–1126, Shuwei Xu, Jingsong He, Yi Cheng and K. Porseizan

    Version of Record online : 27 MAR 2014, DOI: 10.1002/mma.3133

  10. Spectral analysis and stability of thermoelastic Bresse system with second sound and boundary viscoelastic damping

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 1, 15 January 2015, Pages: 94–112, Zhong-Jie Han and Gen-Qi Xu

    Version of Record online : 27 DEC 2013, DOI: 10.1002/mma.3052

  11. Numerical solution of the Bagley–Torvik equation by the Bessel collocation method

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 3, February 2013, Pages: 300–312, Şuayip Yüzbaşı

    Version of Record online : 10 JUN 2012, DOI: 10.1002/mma.2588

  12. On robust H filtering of uncertain Markovian jump time-delay systems

    International Journal of Adaptive Control and Signal Processing

    Volume 26, Issue 2, February 2012, Pages: 138–157, Baoyong Zhang, Wei Xing Zheng and Shengyuan Xu

    Version of Record online : 4 OCT 2011, DOI: 10.1002/acs.1282

  13. Robust satisfactory fault-tolerant control of continuous-time interval systems with time-varying state and input delays

    Optimal Control Applications and Methods

    Volume 33, Issue 5, September/October 2012, Pages: 531–551, Dengfeng Zhang, Baochun Lu, Hong Wang and Zhiquan Wang

    Version of Record online : 29 JUL 2011, DOI: 10.1002/oca.1012

  14. A numerical method to solve a class of linear integro-differential equations with weakly singular kernel

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 6, April 2012, Pages: 621–632, Şuayip Yüzbaşı and Mehmet Sezer

    Version of Record online : 12 MAR 2012, DOI: 10.1002/mma.1559

  15. Delay-dependent passivity and passification for uncertain Markovian jump systems with time-varying delays

    International Journal of Robust and Nonlinear Control

    Volume 22, Issue 16, 10 November 2012, Pages: 1837–1852, Baoyong Zhang, Wei Xing Zheng and Shengyuan Xu

    Version of Record online : 13 SEP 2011, DOI: 10.1002/rnc.1790

  16. Insensitive output feedback H ∞  control of delta operator systems with insensitivity to sampling time jitter

    International Journal of Robust and Nonlinear Control

    Volume 24, Issue 4, 10 March 2014, Pages: 725–743, Xiang-Gui Guo and Guang-Hong Yang

    Version of Record online : 16 OCT 2012, DOI: 10.1002/rnc.2915

  17. Admissibility and static output-feedback stabilization of singular Markovian jump systems with defective statistics of modes transitions

    International Journal of Robust and Nonlinear Control

    Volume 25, Issue 4, 10 March 2015, Pages: 588–609, Yang Liu, Rongjiang Yang and Jianquan Lu

    Version of Record online : 13 NOV 2013, DOI: 10.1002/rnc.3108

  18. Further results on delay-dependent absolute and robust stability for time-delay Lur'e system

    International Journal of Robust and Nonlinear Control

    Volume 24, Issue 18, December 2014, Pages: 3300–3316, Tao Li, Wei Qian, Ting Wang and Shumin Fei

    Version of Record online : 24 JUL 2013, DOI: 10.1002/rnc.3056

  19. Hermitian-type generalized singular value decomposition with applications

    Numerical Linear Algebra with Applications

    Volume 20, Issue 1, January 2013, Pages: 60–73, Yonghui Liu and Yongge Tian

    Version of Record online : 17 JAN 2012, DOI: 10.1002/nla.1825

  20. Robust fault tolerant control for a class of networked control systems with state delay and stochastic actuator failures

    International Journal of Adaptive Control and Signal Processing

    Volume 28, Issue 9, September 2014, Pages: 798–811, Shenquan Wang, Jian Feng and Huaguang Zhang

    Version of Record online : 10 DEC 2012, DOI: 10.1002/acs.2372